Lumbar EPI problems

Lumbar EPI problems

Welcome to Spine-health’s Spinal Injections patient community. You can also read doctor approved Spinal Injection Articles and watch Injection Videos.
5 posts / 0 new
Last post
Anonymous (not verified)
Member
Lumbar EPI problems

Hi Wednesday i had a EPI in my lumbar, L5 . When the dr was doing it, i had such horrific pain that i pretty much came off the table when he hit this area. Pain shot down both of legs. It has been days since the injection and i am still in terrible pain, no releif what so ever. My head feels like it is going to split open. Since this was my first appt with this pain management dr he doesnt do any pain control yet. Is this a normal reaction with the injection? I honesty cant see myself having the next one in 2 weeks if it is going to make me hurt worse than it did before. Just wondering if i am alone on this part ya know

Ming
Ming's picture
Offline
Member
Joined: 11/14/2008 - 9:31pm
injections

I've had various injections to my L5/S1 and SI and facet joints, however I haven't had an epidural injection yet. I am supposed to get one this month. I know with all the different injections, I had a different reaction to each one. If the pain is unbearable you should contact the pain mgmt doc that did the injection and see if this is normal. They didn't give you a paper on what to expect afterwards? Hang in there and I hope you start feeling relief soon. Do you have any break thru meds to help get you through the pain until tomorrow? I don't know about your area but most offices aren't open on the weekend, however they should have someone on call.

raj1926 (not verified)
Member
I can sympathize with you as

I can sympathize with you as the same thing happened to me 3 weeks ago. The doctor probably did something wrong but will never admit to it. I went back to him and he said dont worry. So I did some research and found a good Pain management doctor and saw him on Monday. He prescribed Relafen, Flexeril and Lyrica and I am better. He said there is no way to know what happened during the epidural but asked me not to take any more injections. I have been on bed rest all week icing and eating meds.

J.J.Grey
Offline
Member
Joined: 06/23/2008 - 8:45pm
I have had

this type of pain during the injection but never had it last for any length of time afterward. I agree that you should give the doc a call.

Ming
Ming's picture
Offline
Member
Joined: 11/14/2008 - 9:31pm
whitedove

Just wondering how you are doing today. Did you call the doc?